Access count of this item: 100

Files in This Item:
File Description SizeFormat 
1177-4.pdf811.18 kBAdobe PDFView/Open
Title: RANKS AND EMBEDDINGS OF $C^*$-ALGEBRAS OF CONTINUOUS FIELDS (Free products in operator algebras and related topics)
Authors: 須藤, 隆洋  KAKEN_name
Author's alias: Sudo, Takahiro
Issue Date: Nov-2000
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1177
Start page: 26
End page: 36
URI: http://hdl.handle.net/2433/64506
Appears in Collections:Free products in operator algebras and related topics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.